# SDR MASA200500419

- Difficulty date: May 31, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 26,240 hours, 22,526 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Ww Overht
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2991 PHL.  ABORTED T/O DUE TO MLG BAY OVERHEAT MSG, R2 LOOP.
